# SDR IPXA2024062206514

- Difficulty date: May 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74033
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING SKIN AND REAR LOWER CAP AT XORS=420.375 REQUIRES PERMANENT REPAIR. PER TASK CARD LINE # 684. ACCOMPLISHED EO-90563-REQ1 (VT-SAA EA 011-5720-01-B0205 REV. IR).
